A Caltech Library Service

On completeness of homogeneous Pseudo-Riemannian manifolds

Marsden, J. E. (1973) On completeness of homogeneous Pseudo-Riemannian manifolds. Indiana University Mathematics Journal, 22 (11). pp. 1065-1066. ISSN 0022-2518.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:


The following theorem answers a question raised by J. A. Wolf. Theorem. Let M be a compact pseudo-riemannian manifold. Let G be a Lie group which acts transitively on M by isometries. Then M is geodesically complete

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1973, Indiana University. We thank J. A. Wolf for several useful remarks. Date communicated: NOVEMBER 2, 1972. This work was partially supported by National Science Foundation Grant GP-15735.
Funding AgencyGrant Number
Record Number:CaltechAUTHORS:20100824-114607437
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19636
Deposited By: Ruth Sustaita
Deposited On:01 Sep 2010 21:52
Last Modified:26 Dec 2012 12:21

Repository Staff Only: item control page